Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 35, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Apr 3, 2007, 5:30 AM EDT. It took effect at Apr 3, 2007, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2007, 5:30 AM EDT (09:30 UTC)
- In effect from
- Apr 3, 2007, 1:00 PM EDT
- Expired
- Apr 3, 2007, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 030930 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 530 AM EDT TUE APR 3 2007 ...RED FLAG WARNING FOR INTERIOR COLLIER, HENDRY, AND GLADES COUNTIES FROM 1 PM TO 7 PM EDT THIS EVENING FOR RELATIVE HUMIDITIES LESS THAN 35% FOR OVER 4 HOURS... ...FIRE WEATHER WATCH IN EFFECT FOR INTERIOR COLLIER, HENDRY, AND GLADES COUNTIES FROM FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR RELATIVE HUMIDITIES LESS THAN 35% FOR OVER 4 HOURS... .A VERY DRY AIRMASS IS EXPECTED TO REMAIN ACROSS SOUTH FLORIDA THROUGH WEDNESDAY EVENING. FLZ063-066-070-032330- /O.NEW.KMFL.FW.W.0035.070403T1700Z-070403T2300Z/ /O.NEW.KMFL.FW.A.0019.070404T1700Z-070404T2300Z/ GLADES-HENDRY-EASTERN COLLIER- 530 AM EDT TUE APR 3 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A VERY DRY AIRMASS IS EXPECTED TO REMAIN ACROSS SOUTH FLORIDA THROUGH WEDNESDAY EVENING. AS TEMPERATURES WARM ACROSS THE INTERIOR SECTIONS RELATIVE HUMIDITIES ARE EXPECTED TO DROP TO 35% OR LESS FOR 4 TO 6 HOURS THIS AFTERNOON AND POSSIBLY AGAIN ON WEDNESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 3, 4:21 AM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Apr 3, 4:21 AM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 421 AM EDT TUE APR 3 2007 .DISCUSSION...HIGH PRESSURE OVER THE WESTERN ATLANTIC INTO CENTRAL FLORIDA WILL SLOWLY MOVE SOUTH AND WEAKEN AS A COLD FRONT MOVES INTO NORTHERN FLORIDA WEDNESDAY NIGHT. THE STRENGTH OF THIS FRONT IS STILL THE DEEPENING OF THE LONG WAVE PATTERN BEGINNING MID WEEK. THIS FRONT SHOULD CLEAR SOUTH OF THE PENINSULA LATE THURSDAY NIGHT. ANOTHER REINFORCING COLD FRONT WILL PUSH THROUGH THE AREA FRIDAY NIGHT. HIGH PRESSURE BEHIND THE FRONTS WILL MOVE INTO THE ATLANTIC LATER MONDAY AND WE WILL RETURN TO A NORTHEAST FLOW. GFS MOS GUIDANCE INDICATES A 30 PERCENT CHANCE OF RAIN THURSDAY IN ADVANCE OF THE FRONT WITH STILL ENOUGH INSTABILITY TO PRODUCE SOME THUNDER. A SLIGHT CHANCE OF SHOWERS WAS INTRODUCED FOR FRIDAY IN ADVANCE OF THE SECOND FRONT. AFTER THE FRONTS, GENERALLY LOWS WILL BE IN THE LOWER 50S NORTHWEST TO THE LOWER 60S SOUTHEAST AND HIGHS IN THE UPPER 70S TO NEAR 80. && .AVIATION...MOSTLY VFR CONDITIONS EXPECTED THROUGH THE PERIOD. THE EASTERLY FLOW WILL CONTINUE THROUGH THE PERIOD, HOWEVER A SEA BREEZE IS EXPECTED TO DEVELOP ALONG THE WEST COAST AFFECTING APF WITH A SOUTHWEST WIND DURING THE AFTERNOON. && .MARINE...EAST TO SOUTHEAST WINDS AT MAINLY 10 KNOTS OR LESS WILL SHIFT TO THE NORTHWEST TO NORTH BEHIND THE FRONT BY THURSDAY NIGHT OR FRIDAY. SEAS SHOULD NOT REACH ABOVE 4 FEET FOR GOOD BOATING CONDITIONS. && .FIRE WEATHER...MINIMUM RELATIVE HUMIDITIES BELOW 35 PERCENT FOR A LITTLE MORE THAN 4 HOURS VERIFIED A RED FLAG YESTERDAY. THE NAM12 AND LOCAL WRF MODEL SUGGEST A LITTLE LOWER RHS TODAY THAN YESTERDAY SO WILL ISSUE A RED FLAG SHORTLY. THE MINIMUM RHS ON WEDNESDAY LOOK TO BE IN THE UPPER 30S PERCENTILE RANGE WITH THE SEABREEZES PENETRATING FAR INLAND. SO EVEN IF WE REACH NEAR 35 PERCENT, WE WONT HAVE THE DURATION. EXPECT A POSSIBLE RETURN TO FIRE WEATHER PROBLEMS BEHIND THE COLD FRONT THIS WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 83 70 83 67 / 0 0 10 20 FORT LAUDERDALE 82 71 82 68 / 0 0 10 10 MIAMI 83 71 84 69 / 0 0 10 10 NAPLES 86 64 85 65 / - 0 10 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...18/GR SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, Apr 3, 4:51 AM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 451 AM EDT TUE APR 3 2007 FLZ063-066>075-032345- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 451 AM EDT TUE APR 3 2007 ...MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC SHORES OF MIAMI DADE AND BROWARD COUNTIES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THE EASTERLY FLOW WILL CONTINUE TODAY AND WIND SPEEDS ARE EXPECTED TO BE HIGHER ALONG THE SHORES OF MIAMI DADE AND BROWARD COUNTIES THAN THE WIND SPEEDS ALONG THE SHORES OF PALM BEACH COUNTY. THE HIGHER WIND SPEEDS WILL CREATE A MODERATE RISK OF RIP CURRENTS ALONG THE SHORES OF MIAMI DADE AND BROWARD COUNTIES TODAY ESPECIALLY AT TIME OF LOW TIDE WHICH WILL OCCUR BETWEEN 3 AND 4 PM THIS AFTERNOON. IN PALM BEACH THE RISK WILL REMAIN SLIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE EASTERLY FLOW THAT HAS REMAINED ACROSS SOUTH FLORIDA FOR THE LAST COUPLE OF WEEKS IS EXPECTED TO CONTINUE TO WEAKEN AS A FRONTAL BOUNDARY APPROACHES FROM THE NORTH. WINDS ARE EXPECTED TO TURN TO A MORE SOUTHERLY DIRECTION REDUCING THE CHANCE OF RIP CURRENTS BY WEDNESDAY NIGHT. AS THE FRONTAL BOUNDARY PUSHES THROUGH SOUTH FLORIDA ON THURSDAY IT MAY CREATE A FEW THUNDERSTORMS ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 5:30 AM EDT | Fire Weather Watch | MFL | 24 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.